# SDR MYWA110052

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,159 hours, 9,206 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE CONTROL LIGHT CAME ON DURING LANDING ROLL OUT.  PERFORMED FIM 73-06 TASK 801 FAULTS CLEARED RAN ENG AND PERFORMED FMC/EEC BITE CK, NO FAULTS FOUND.  ENG OPS CHECK GOOD.
